# SDR SCNA20240411192

- Difficulty date: March 26, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 44,256 hours, 18,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT FOUND DAMAGE @ AFT CARGO DOOR LOWER CUT OUT SILL. REMOVED AND INSTALLED NEW MODIFIED SCUFF PLATE ON AFT CARGO DOOR LOWER CUT OUT SILL.
